Anxiety Support
34,432 members38,420 posts

Is Kava Better than meds?

As many of you know I was taking a generic brand of Lexapro and I got real dizzy, but that could have been because I didn't eat all day at the same time. However, there are other side effects that scare me, like my jaw hurting really bad, plus if I ever want to wean off it (years from now) I could suffer severe withdrawal symptoms like "brain zaps," the feeling of electric shock in your brain and body, which I felt a few days ago after starting then suddenly stopping Lexapro. (I took 1 pill.) A friend of mine suggested Kava, a "natural herb." The only issue I see with Kava is it could damage your liver and it could interact badly with Lexapro if I ever decide to take it again, but then again I'd be smart and wait a few days after stopping Kava to start up Lexapro again if I want to go that route after all. Does anyone know about Kava? Is it safe? Did anyone try it and have any side effects? And should I try it in pill form or liquid so I can control the portion better? Thank you.

You may also like...